A. Arapostathis and S. Marcus, Analysis of an identification algorithm arising in the adaptive estimation of markov chains, 1985 24th IEEE Conference on Decision and Control, pp.1-29, 1990.
DOI : 10.1109/CDC.1985.268810

D. Bakry, X. Milhaud, and P. Vandekerkhove, Statistique de cha??nescha??nes de Markov cachéescachées`cachéesà espaces d'´ etats fini, Le cas non stationnaire. note C.R. Acad. Sci. Paris 325-I, pp.203-206, 1997.

L. Baum and T. Petrie, Statistical Inference for Probabilistic Functions of Finite State Markov Chains, The Annals of Mathematical Statistics, vol.37, issue.6, pp.1554-1563, 1966.
DOI : 10.1214/aoms/1177699147

L. Baum, T. Petrie, G. Soules, and N. Weiss, A Maximization Technique Occurring in the Statistical Analysis of Probabilistic Functions of Markov Chains, The Annals of Mathematical Statistics, vol.41, issue.1, pp.164-171, 1970.
DOI : 10.1214/aoms/1177697196

P. Bickel, Y. Ritov, and T. And-rydén, Asymptotic normality of the maximum-likelihood estimator for general hidden Markov models, The Annals of Statistics, vol.26, issue.4, pp.1614-1635, 1998.
DOI : 10.1214/aos/1024691255

P. J. Bickel and Y. Ritov, Inference in Hidden Markov Models I: Local Asymptotic Normality in the Stationary Case, Bernoulli, vol.2, issue.3, pp.199-228, 1996.
DOI : 10.2307/3318520

P. Billingsley, Ergodic theory and information, 1965.

L. Birgé, Approximation dans les espaces m???triques et th???orie de l'estimation, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.3, issue.2, pp.181-237, 1983.
DOI : 10.1007/BF00532480

L. Birgé, A new look at an old result : Fano's lemma, 2001.

R. J. Carroll and P. Hall, Optimal Rates of Convergence for Deconvolving a Density, Journal of the American Statistical Association, vol.74, issue.404, pp.1184-1186, 1988.
DOI : 10.1080/01621459.1988.10478718

G. Celeux, J. Diebolt, R. , and C. , Bayesian estimation of hidden Markov chains : a stochastic implementation, Stat. Probab. lett, vol.16, pp.77-83, 1993.

K. Chan and J. Ledolter, Monte Carlo EM Estimation for Time Series Models Involving Counts, Journal of the American Statistical Association, vol.75, issue.429, pp.242-252, 1995.
DOI : 10.1080/01621459.1995.10476508

G. Churchill, Stochastic models for heterogeneous DNA sequences, Bulletin of Mathematical Biology, vol.45, issue.1, pp.79-94, 1989.
DOI : 10.1007/BF02458837

T. M. Cover and J. A. Thomas, Elements of information theory, 1991.

K. B. Davis, Mean Square Error Properties of Density Estimates, The Annals of Statistics, vol.3, issue.4, pp.1025-1030, 1975.
DOI : 10.1214/aos/1176343207

K. B. Davis, Mean Integrated Square Error Properties of Density Estimates, The Annals of Statistics, vol.5, issue.3, pp.530-535, 1977.
DOI : 10.1214/aos/1176343850

P. Dejong and N. Shephard, The simulation smoother for time series models, Biometrika, vol.82, issue.2, pp.339-350, 1995.
DOI : 10.1093/biomet/82.2.339

A. Dempster, N. Laird, R. , and D. , Maximum likelihood from incomplete data via the EM algorithm, Discussion. J. Royal Statist. Soc, pp.39-40, 1977.

L. Devroye, Consistent deconvolution in density estimation. Canad, J. Statist, vol.17, issue.2, pp.235-239, 1989.

R. Douc, E. Moulines, and T. And-rydèn, Asymptotic properties of the maximum likelihood estimator in autoregressive models with markov regime, 2001.

J. Durbin and S. Koopman, Monte Carlo maximum likelihood estimation for non-Gaussian state space models, Biometrika, vol.84, issue.3, pp.669-684, 1997.
DOI : 10.1093/biomet/84.3.669

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. Fan, Asymptotic normality for deconvolution kernel density estimators. Sankhy¯ a Ser, A, vol.53, issue.1, pp.97-110, 1991.

J. Fan, Global behavior of deconvolution kernel estimates, Statist. Sinica, vol.1, issue.2, pp.541-551, 1991.

J. Fan, On the Optimal Rates of Convergence for Nonparametric Deconvolution Problems, The Annals of Statistics, vol.19, issue.3, pp.1257-1272, 1991.
DOI : 10.1214/aos/1176348248

J. Fan, Adaptively Local One-Dimensional Subproblems with Application to a Deconvolution Problem, The Annals of Statistics, vol.21, issue.2, pp.600-610, 1993.
DOI : 10.1214/aos/1176349139

R. M. Fano, Class notes for Transmission of Information, 1952.

W. Feller, An introduction to probability theory and its applications, 1971.

D. Fredkin and J. Rice, Correlation functions of a function of a finite-state Markov process with application to channel kinetics, Mathematical Biosciences, vol.87, issue.2, pp.161-172, 1987.
DOI : 10.1016/0025-5564(87)90072-1

R. D. Gill and B. Y. Levit, Applications of the van Trees Inequality: A Bayesian Cramer-Rao Bound, Bernoulli, vol.1, issue.1/2, pp.59-79, 1995.
DOI : 10.2307/3318681

G. K. Golubev and B. Y. Levit, Asymptotically efficient estimation for analytic distributions, Math. Methods Statist, vol.5, issue.3, pp.357-368, 1996.
DOI : 10.2307/3318549

URL : http://projecteuclid.org/download/pdf_1/euclid.bj/1193839222

P. Hall and C. C. Heyde, Martingale limit theory and its application, 1980.

I. A. Ibragimov and R. Z. Has-minski?-i, Statistical estimation, 1981.
DOI : 10.1007/978-1-4899-0027-2

I. A. Ibragimov and R. Z. Hasminskii, Estimation of distribution density, Journal of Soviet Mathematics, vol.147, issue.No. 1, pp.40-57, 1983.
DOI : 10.1007/BF01091455

H. Ishwaran, families, The Annals of Statistics, vol.27, issue.1, pp.159-177, 1999.
DOI : 10.1214/aos/1018031106

J. L. Jensen and N. V. Petersen, Asymptotic normality of the maximum likelihood estimator in state space models, Ann. Statist, vol.27, issue.2, pp.514-535, 1999.

B. Juang and L. Rabiner, Hidden Markov Models for Speech Recognition, Technometrics, vol.50, issue.4, pp.251-272, 1991.
DOI : 10.1007/978-3-642-66286-7

J. Kiefer and J. Wolfowitz, Consistency of the Maximum Likelihood Estimator in the Presence of Infinitely Many Incidental Parameters, The Annals of Mathematical Statistics, vol.27, issue.4, pp.887-906, 1956.
DOI : 10.1214/aoms/1177728066

S. Kim, N. Shephard, C. , and S. , Stochastic Volatility: Likelihood Inference and Comparison with ARCH Models, Review of Economic Studies, vol.65, issue.3, pp.361-394, 1998.
DOI : 10.1111/1467-937X.00050

URL : http://restud.oxfordjournals.org/cgi/content/short/65/3/361

L. Gland, F. Mevel, and L. , Basic Properties of the Projective Product with Application to Products of Column-Allowable Nonnegative Matrices, Mathematics of Control, Signals, and Systems, vol.13, issue.1, pp.41-62, 2000.
DOI : 10.1007/PL00009860

URL : https://hal.archives-ouvertes.fr/hal-00912072

L. Gland, F. Mevel, and L. , Exponential Forgetting and Geometric Ergodicity in Hidden Markov Models, Mathematics of Control, Signals, and Systems, vol.13, issue.1, pp.63-93, 2000.
DOI : 10.1007/PL00009861

URL : https://hal.archives-ouvertes.fr/hal-00912073

B. Leroux, Maximum-likelihood estimation for hidden Markov models. Stochastic processes and their applications 40, pp.127-143, 1992.
DOI : 10.1016/0304-4149(92)90141-c

URL : http://doi.org/10.1016/0304-4149(92)90141-c

B. G. Lindsay, Exponential Family Mixture Models (with Least-Squares Estimators), The Annals of Statistics, vol.14, issue.1, 1986.
DOI : 10.1214/aos/1176349845

URL : http://projecteuclid.org/download/pdf_1/euclid.aos/1176349845

M. C. Liu and R. L. Taylor, A consistent nonparametric density estimator for the deconvolution problem, Canadian Journal of Statistics, vol.59, issue.11, pp.427-438, 1989.
DOI : 10.2307/3315482

I. L. Macdonald and W. Zucchini, Hidden Markov and other models for discretevalued time series, 1997.

C. Matias and M. Taupin, Estimation of some linear functionals in deconvolution models, 2001.

P. Medgyessy, Decomposition of superposition of density functions on discrete distributions . II. Magyar Tud, Akad. Mat. Fiz. Oszt. Közl, vol.21, pp.261-382, 1973.

L. Mevel, Statistique asymptotique pour les modèles de Markov cachés, 1997.

S. P. Meyn and R. L. Tweedie, Markov chains and stochastic stability, 1993.

M. H. Neumann, On the effect of estimating the error density in nonparametric deconvolution, Journal of Nonparametric Statistics, vol.46, issue.4, pp.307-330, 1997.
DOI : 10.1214/aos/1176348768

S. M. Nikol-skii, Priblizhenie funktsii mnogikh peremennykh i teoremy vlozheniya. Izdat, 1969.

M. Pagano, Estimation of Models of Autoregressive Signal Plus White Noise, The Annals of Statistics, vol.2, issue.1, pp.99-108, 1974.
DOI : 10.1214/aos/1176342616

M. Pensky and B. Vidakovic, Adaptive wavelet estimator for nonparametric density deconvolution, Ann. Statist, vol.27, issue.6, pp.2033-2053, 1999.

I. Pinelis, Optimum bounds on moment of sum of independent random vectors, Sib. Adv . Math, vol.5, pp.141-150, 1995.

Y. V. Prohorov, Convergence of random processes and limit theorems in probability theory, Teor. Veroyatnost. i Primenen, vol.1, pp.177-238, 1956.

B. G. Quinn, Statistical Problems in the Analysis of Underwater Sound, Athens Conference on Applied Probability and Time Series Analysis, pp.324-338, 1995.
DOI : 10.1007/978-1-4612-2412-9_24

H. P. Rosenthal, On the subspaces ofL p (p>2) spanned by sequences of independent random variables, Israel Journal of Mathematics, vol.8, issue.3, pp.273-303, 1970.
DOI : 10.1007/BF02771562

E. Seneta, Non-negative matrices and Markov chains, 1981.
DOI : 10.1007/0-387-32792-4

L. Stefanski and R. J. Carroll, Deconvolving kernel density estimators, Statistics, vol.48, issue.2, pp.169-184, 1990.
DOI : 10.1109/TIT.1977.1055802

L. A. Stefanski, Rates of convergence of some estimators in a class of deconvolution problems, Statistics & Probability Letters, vol.9, issue.3, pp.229-235, 1990.
DOI : 10.1016/0167-7152(90)90061-B

C. Sunyach, Une classe de chanes rcurrentes sur un espace mtrique complet. Annales de l'Institut Poincar XI, pp.325-343, 1975.

M. L. Taupin, Semi-Parametric Estimation in the Nonlinear Structural Errors-in-Variables Model, The Annals of Statistics, vol.29, issue.1, 1998.
DOI : 10.1214/aos/996986502

M. L. Taupin, Semi-Parametric Estimation in the Nonlinear Structural Errors-in-Variables Model, The Annals of Statistics, vol.29, issue.1, pp.66-93, 2001.
DOI : 10.1214/aos/996986502

A. W. Van-der-vaart and J. A. Wellner, Asymptotic statistics. Cambridge Weak convergence and empirical processes, With applications to statistics, 1996.

A. Wald, Note on the Consistency of the Maximum Likelihood Estimate, The Annals of Mathematical Statistics, vol.20, issue.4, pp.595-602, 1949.
DOI : 10.1214/aoms/1177729952

C. Zhang, Fourier Methods for Estimating Mixing Densities and Distributions, The Annals of Statistics, vol.18, issue.2, pp.806-831, 1990.
DOI : 10.1214/aos/1176347627